Advil Coated Tablets 200 Mg 360 Count

$22.95

Advil Coated Tablets 200 Mg 360 Count Bottle
This item: Advil Coated Tablets 200 Mg 360 Count
$22.95
$22.95
SKU: 80-15460 Categories: ,

Description

Advil Ibuprofen temporarily relieves minor aches and pains.

  • Relieves headache, backache, common cold, minor arthritis pain, toothache, menstrual cramps, and muscular aches.
  • Temporarily reduces fever.
  • Coated tablets are easier to swallow and gentler on your stomach.
  • Active ingredient: Ibuprofin 200mg (NSAID).

Additional information

Weight 0.45 lbs
Brand

Advil